# SDR DL75E091575

- Difficulty date: October 1, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 39,272 hours, 12,556 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Irs
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING QUICK ALIGN A/C MOVEMENT SENSED.  AIRCRAFT ON ROLL BEFORE ALIGN COMPLETE.  FAULT CAUSED BY AIRCRAFT MOVEMENT BEFORE ALIGN CYCLE COMPLETE.  IRS OPS CHECK OK PER AMM 34-21-00-715.  REALIGN IRS NO FAULT NOTED.  A/C OK FOR SERVICE.  ETOPS CATEGORY 'B':  DIVERSION OR TURNBACK.
